View Single Post
Old 07-05-2002, 12:00 AM   #5
ImeeRP ImeeRP is offline
Inactive
 
Join Date: May 2002
Location: Las Vegas, NV USA
Posts: 23
ImeeRP HB User
Post



Hi aja,

It's been a long time that I haven't heard from you.
Here's an update on what have caused my PET.
My sinus scan had showed some blockage in my right maxillary sinus which have caused my left ear to be more aerated, patulous.
I begun taking allergy pills called zyrtec which helped a bit with my right eustachian tube blockage. However, I still have the PET on my left ear....

By the way, in one of your posts, you mentioned ORAL CONTRACEPTIVES might have something to do with PET. I've done research about this and found out one lady who got well from PET after stopping from taking pills ...a week after from doing so, she got well....
It looks like you did the same thing and it didn't do anything to you..... is that right?????? Please let me know as I plan to stop taking pills also......

hope to hear from you,
Aimee